# SDR DALA1227889940

- Difficulty date: April 28, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N3322L
- Make and model: Doug DC-9-32
- Aircraft serial: 47031
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH FUNCTIONAL CHECK OF TAILCONE RELEASE SYSTEM.  FOUND RELEASE CAM BASE WORN IN 2 SPOTS.  FAILED TORQUE CHECK REPLACED BASE.
